I am 28. I had a stroke 2 yrs ago. About 6 months after the stroke i started having burning pain throughout my body, like a toothache or my blood was on fire. Does anyone here have similiar symptoms. I know pain is usually on one side, but mine is all over. I've been to many doctors, and I have yet to get a diagnosis.
There is a condition of post stroke burning pain associated with a stroke in the part of the brain called the thalamus. The stroke itself consists of one side of the body becoming numb. Later on, symptoms of burning pain occur in the region of numbness. However, burning sensations all over do not fit with any particular stroke syndrome. Vitamin B deficiency could also be possibly related to. Also, they could just be a painful peripheral neuropathy due to a multitude of diseases such as diabetes which can be evaluated with EMG. As for treatment, there is no known cure but you could try neurontin, elavil, or tegretol. Good luck.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.